News | News By Subject | News by Disease News By Date | Search News
Get Our FREE
Industry eNewsletter
email:    
   

AstraZeneca PLC (AZN) Puts Heart Warning on Anti-Psychotic Seroquel


7/20/2011 8:28:56 AM

AstraZeneca is adding a new heart warning to the labels of Seroquel, its blockbuster antipsychotic drug, at the request of the Food and Drug Administration, company and agency officials said on Monday. Warnings for Seroquel will soon recommend that the drug be avoided in combination with 12 drugs linked to arrhythmia. The revised label, posted without fanfare last week on the F.D.A. Web site, says Seroquel and extended-release Seroquel XR “should be avoided” in combination with at least 12 other medicines linked to a heart arrhythmia that can cause sudden cardiac arrest.

Read at New York Times
Read at The Australian
Read at News Release


comments powered by Disqus
   

ADD TO DEL.ICIO.US    ADD TO DIGG    ADD TO FURL    ADD TO STUMBLEUPON    ADD TO TECHNORATI FAVORITES